# SDR HNAA2024102101006

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 51,541 hours, 47,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR NOTICED IN DESCENT AROUND 2,000FT IN THE FLIGHT DECK AND CABIN.  FACT  21OCT24  04:25  MDT C/W FIM TASK 21-20-00-810-803A. NO DEFECTS FOUND. INSPECT BOTH ENGINES INTERNALLY AND EXTERNALLY, NO LEAKS NOTED. ENG 1 AND 2 AND APU OILS FOUND TO BE PROPERLY SECURED. INSPECTED FOR HYDRAULIC LEAKS UNDER CABIN FLOOR, NO LEAKS FOIUND. A/C OK FOR SERVICE.
